Back to Ask the Diabetes Team Ask the Diabetes Team

From Big Bear City, California, USA:

I recently have been diagnosed with Type 2, and have been given Prandin [a pill for Type 2 diabetes]. Does it cause weight gain?


Not to any appreciable extent that I'm aware of. But better control of the diabetes might cause weight gain unless you stick closely to the meal plan!


Original posting 14 May 1999
Posted to Medications: Pills for Diabetes


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:04
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.